Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    31
  • comments
    19
  • views
    8406

Last Entry

Took my last ever pill yesterday. I'm glad to not have deep cystic spots appear anymore. Since my last entry this dry skin/ rash has continued to flare up. I'm presuming I've developed seb dermatis or keratinosis Pilaris now..

Just as I expected my skin looked sh*t for my birthday

I went from acne to another skin condition, my skin is tight and scaley on my forehead, eyebrows, and jaw and the skin that is revealed under these scales is red, weeping and bumpy. Running my hand over my face feels like sandpaper.

Went to the doctors, he looked at me as if I was speaking another language, didnt even know what accutane was, and stared at me blanky as he prescribed a steroid cream which isn't even supposed to be on the face let alone broken skin.

I can't wait to start my supplements , starting from the beginning of my next menstrual cycle. After hours and hours of reasearch ive decided ill be taking zinc, vitamin d3, cinnamon capsules and borage oil.

I might start a blog on that

Thanks everyone :) :) :)



1 Comment


Recommended Comments

Can you post before and after pics? Beware of using steroid cream on your face as that can induce a whole host of problems too

Hope you find a viable solution.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×